# SDR ASAA2019011227768

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,694 hours, 5,875 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START AND TAXING WE HAD ELEC POWER INTERRUPTION. TAXI BACK TO GATE. SHUT DOWN THE NR 2 ENGINE THAT HAD NR 2 ENGINE CONTROL LIGHT ON, THE LIGHT EXTINGUISHED. RAN QRH. GROUNDED - YES. PERFORMED FIM 73-06 TASK 801, STARTED NR 2 ENGINE, RAN ENGINE FOR 2 MINUTES, NR 2 ENGINE CONTROL LIGHT REMAINED EXTINGUISHED, AIRCRAFT OK FOR SERVICE.
